# SDR UALA2013042302797

- Difficulty date: April 20, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,461 hours, 7,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK STAIRWAY EEL LIGHT INOP.   REPLACED, 2 EA, LIGHT STRIPS.  OPS CHECK OKAY.
